# SDR AWXA9500349

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND CRACK IN L2 DOOR SKIN AT UPPER HINGE CUTOUT LOWER AFT CORNER.  REMOVED DAMAGE IAW SRM 52-10-01, FIGURE 101.  (M)
